Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Taken depo shot, painful to have sex. What is the problem?

Hi, I ve been on the depo shot for birth control now & recently am gonna get my 4 shot. But, after I got the shot maybe a month after it started to hurt really bad everytime I had sex with my boyfriend. This has never happened to me.. It only hurts on the inside as if it s so sore or raw, we could go maybe a few days without having sex & it still hurts.. I don t know what the problem is ?!
Asked On : Thu, 2 Aug 2012
Answers:  0 Views:  13 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor